# SDR VNAA20250102009

- Difficulty date: November 29, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15393
- Aircraft time: 19,466 hours, 17,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE MOUNTING AND ANGLES (4EAS) BTW FS310 TO FS319 AT GALLEY SERVICE DOOR SURROUND STRUCTURE.   CORROSION ON ANGLES (4EAS) BTW FS310 TO FS319 AT GALLEY SERVICE DOOR SURROUND STRUCTURE WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 AND  EVALUATED, ANGLES (4EAS) THEREFORE THEY ARE WITHIN LIMITS AND DUE TO EXCESSIVE CORROSION ON ANGLE MOUNTING PER CRJ-900 SRM 53-21-23-101-002-A02 AND ANGLE MOUNTING WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND CRJ-900 SRM 51-42-21-001-001-A01.
